# SDR FDEA201207302746

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPIC DUCT UPPER CUT-OUT XOS 467 MISREPAIRED.  REPAIRED AS PER EA 1-5730-159876.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
